| Catalog Number |
B12SRT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/13/2026 d4: batch # unk the device/photo upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during the unk surgery, universal hap loose.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/4/2026.D4: batch # a98f9p.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the b12srt device was returned with no apparent damage.The universal seal was returned inside a plastic bag.In addition, the packaging opened was returned along with the instrument.In an attempt to replicate the reported incident, the device was functionally tested to detect any reducer attachment removal issues.Upon evaluation, the device had the universal seal latch onto the sleeve assembly and the obturator latch onto the universal seal as well.The device was fully functional according to the manufacturing requirements.The event described could not be confirmed as the device performed without any difficulties noted.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device was returned without detectable damage.Device history review: a manufacturing record evaluation was performed for the finished device batch a98f9p number, and no non-conformances were identified.